# SDR 2002FA0001208

- Difficulty date: October 16, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- Aircraft: N19255
- Make and model: Cessna 150L
- Aircraft serial: 15074278
- Engine: Cont O200*
- System (JASC): 3452 · ATC Transponder System
- Part: Transistor
- Part number: 411230027
- Condition: Unapproved Part
- Location: Transponder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER FAILURE:  IDENT PULSE PRESENT AND REPLY LAMP LIT WHEN UNIT HOT.  (NOT COMMANDED)  FOUND Q22 AND ASSORTED CIRCUIT VERY TEMPERATURE SENSITIVE.  REPLACED COMPONENTS AND FOUND Q22 NOT STANDARD PART.  PART INSTALLED AN ECG TPE 123.  PART REPLACED WITH ARC PART RENDERING UNIT SERVICEABLE.
